# SDR USAA920081585

- Difficulty date: August 26, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 54,149 hours, 37,226 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT MAJOR REPAIR FPBH INSP NR 4352158. 0.5" CRACK VERTICAL BEAM WEB, AT BS178, WL227, RBL17.  REPAIRED BEAM AT BS178, WL227, RBL17.  IAW SRM 53-10-08 FIG. 201 DETAIL 6.
